Submissions

Online Submissions

Already have a Username/Password for Suska Journal of Mathematics Education?
Go to Login

Need a Username/Password?
Go to Registration

Registration and login are required to submit items online and to check the status of current submissions.

 

Author Guidelines

Guidelines

  1. Title of Paper: Write Your of Paper Here, The Section Title Using 16pt, bold, Garamond
  2. Abstract should be include objectives, methods and findings.
  3. Keywords alphabetically in 3-5 words
  4. Introduction. An introduction should includes the statement of broad topic of the study, academic and practical importance has to be explained, summaries of avalaible literature and cites the most important previous studies, indicates the most important gaps, inconsistencies and controversies inthe literature; and provide clear indication core, specific research, context and units of analysis.
  5. Methods. Methods section describes the steps of the study and provides a brief justification for. It should contain enough detail to enable the reader to evaluate the appropriateness of your methods and the reliability and validity of your findings.
  6. The results. This section summarises the data collected for a study in the form of descriptive statistics and also reports the results of relevant inferential statistical analyses conducted on the data. In short articles or reports of single empirical studies, the results and discussion sections are sometimes combined.
  7. Discussion should restate the studi’s main purpose, reaffirm the infortance of the studies, summarise the result in relation to each stated research objectives, relate the finding back to the literature, highlight the main limitations of the studies and discuss insighful opportunities for future research.
  8. Refferences Styles using APA 6th and using mendeley or zotero refference manager.
  9. Citations from journal should be at least 80% of the total references cited

 

Refferences Style

Abdul Rahman, R., Mohammad Yusof, Y., Kashefi, H., & Baharum, S. (2012). Developing mathematical communication skills of engineering students. Procedia - Social and Behavioral Sciences, 46, 5541–5547. doi:10.1016/j.sbspro.2012.06.472

Ahmad, F. A. (2012). Philosophical Underpinnings of Islamic Management Method: Worldview , Epistemology and Ontology. International Journal of Humanities and Social Science, 2(20), 150–161.

APA Format – 6 th Edition. (n.d.). Retrieved from http://web.calstatela.edu/library/guides/3apa.pdf

Hanapi, M. S. (2013). The Conceptual Elements of the Development Worldview in the Qur’an: A Study of Thematic Exegesis. American International Journal of Social Science, 2(3), 40–55.

 

 

Submission Preparation Checklist

As part of the submission process, authors are required to check off their submission's compliance with all of the following items, and submissions may be returned to authors that do not adhere to these guidelines.

  1. The submission has not been previously published, nor is it before another journal for consideration (or an explanation has been provided in Comments to the Editor).
  2. The submission file is in OpenOffice, Microsoft Word, RTF, or WordPerfect document file format.
  3. Where available, URLs for the references have been provided.
  4. The text is single-spaced; uses a 12-point font; employs italics, rather than underlining (except with URL addresses); and all illustrations, figures, and tables are placed within the text at the appropriate points, rather than at the end.
  5. The text adheres to the stylistic and bibliographic requirements outlined in the Author Guidelines, which is found in About the Journal.
  6. If submitting to a peer-reviewed section of the journal, the instructions in Ensuring a Blind Review have been followed.
 

Copyright Notice

Creative Commons License
Suska Journal of Mathematics Education is licensed under a Creative Commons Attribution 4.0 International License.

 

Privacy Statement

The names and email addresses entered in this journal site will be used exclusively for the stated purposes of this journal and will not be made available for any other purpose or to any other party.

 

Author Fees

This journal charges the following author fees.

Article Submission: 0.00 (IDR)

Article Publication: 0.00 (IDR)

Authors can publish articles in Suska Journal of Mathematics Education without charge. All readers are permitted to read, download, copy, distribute, print, link and search our articles with no charge.